# SDR AALA202303212931

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A320*
- Aircraft serial: 7636
- Aircraft time: 17,737 hours, 7,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 HAS 3 EACH DOOR STOP SCREWS WORN, LOCATED AT FORWARD DOOR STOP POSITIONS 2 AND 5 AND AFT DOOR STOP #4. REPLACED 3 EACH DOOR STOP SCREWS PER AMM 52-13-31.
